o'd and urinary/digestive problems

Discussion in 'After Effects' started by Oceans, Dec 15, 2012.

Thread Status:
Not open for further replies.
  1. Oceans

    Oceans Well-Known Member

    I overdosed a couple of days ago. Now I have constipation/diarrhea, and also frequent urination which is very annoying to say the least. Has my overdose affected by kidney and bowel movement? There is no pain in urination.
     
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi there,

    When I took a massive OD last year I developed a condition called distended bowel syndrome. Without a doubt, overdoses can affect many different areas of your body in a lot of ways. You need to see your doctor.
     
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I see you have not replied, maybe you have not been online, but PLEASE see a doctor because you might have permanent or some damage.
     
Thread Status:
Not open for further replies.